Kevin Bigfoot’s Story

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
United States

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google

What is your current age, height, weight?
22, 5”10’, 250 lbs

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Sertraline

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
25-100 mg per day for 6 months, then 50 mg for two days.

What condition was being treated with the drug?
MDD and GAD

For how long did you take the drug (weeks/months/years)?
6 months, then reinstated for 2 days.

How old were you, and WHEN (date) did you start the drug?
21, not sure about dates.

How old were you when you quit, and WHEN (date) did you quit?
22

How did you quit (cold turkey or taper off)?
CT

How long into your usage did you notice the
onset of side effects?
Immediately after reinstating.

What side effects did you experience that have yet to resolve since discontinuation?
Anhedonia, Muscle Wastage, Joint Pain, Cognitive Problems like trouble focusing and memorizing things, Suicidal Ideation, Sexual Dysfunction, Gastro Issues

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
None.

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Only had a basic blood panel immediately after noticing my symptoms. Everything is fine in regards too that.

Anything not listed in the above questions you’d like to share about your symptoms?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Took sertraline for about 6 months last year for depression/health anxiety issues, and it really helped. Discontinued for a bit, then had another massively stressful event happen to me quite recently, and I was advised to reinstate sertraline at 50 mg/day, and then consult with my doctor after a couple weeks. The morning after my second pill, I had the worst anxiety attack I’ve ever had, and it’s difficult to describe how bad it was. It was an inhuman feeling, and immediately contributed it to the sertraline. After the attack wore off with help from my mother, I realized that seemingly overnight the muscles I had on my arms had thinned/deflated, and I was absolutely terrified. Additionally, I had the worst stomach cramps I had ever had, and horribly dry skin and hair. Went back to my GP immediately, told me I was anxious and to come back in a week once the drugs were out of my system. Well, it’s been about a week now, and while I’ve gotten better in some facets, I’m afraid that I’ll get worse or be stuck in this shell for the rest of my life. I just need some support right now.

Thanks a lot.